# SDR RRXA10959

- Difficulty date: April 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 564300
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE L/H WING LOWER T/E PANEL, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-9A.
